North Carolina, 2025

Damaging Winds in North Carolina, June 19, 2025

June 19, 2025 · NWS RAH · 44 events in 16 counties and zones

A band of storms producing numerous reports of straight line wind damage moved through north-central and eastern North Carolina from mid afternoon through the evening hours. These storms were ahead of an approaching surface cold front and upper level area of low pressure.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$161,000
Crop damage
None recorded
Events
44

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RAH wrote it up.

A band of storms producing numerous reports of straight line wind damage moved through north-central and eastern North Carolina from mid afternoon through the evening hours. These storms were ahead of an approaching surface cold front and upper level area of low pressure.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before the first event at Jun 19, 1:40 PM EST, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 19, 1:40 PM EST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
240 PM EDT Thu Jun 19 2025

.SYNOPSIS...
A pre-frontal surface trough and cold front will push through the
region this afternoon and evening. Bermuda high pressure will
strengthen off the Carolina coast this weekend, then extend westward
over the Mid-Atlantic states next week bringing the season's first
extended heat wave.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 240 PM Thursday...

*A band of strong to severe storms expected to move west to east
across the area this afternoon and late evening.

*Damaging wind gusts will be the primary hazard, with isolated large
hail possible.

*Localized flash flooding can't be rule out due to recent wetness

Strong upper level trough moving across the OH and TN valley today
will move swiftly across the Mid-Atlantic region this evening and
overnight. Currently radar is showing a line of storms developing
across the northern Foots hills/ NW Piedmont region. It is expected
to continue a easterly movement while expanding north to south in
coverage. This line of storms have already produced damaging wind
gusts across the northern Foothills. The environment across the
region is still very favorable for scattered severe storms. SBCAPE
values are 2000 to 4000 J/kj, and shear values will range from 30-
45kts stronger across the Northern Piedmont and Coastal Plain
region. The main hazard with these storms will be damaging wind
gusts and hail. Timing has slightly varied across the hi-res models,
but generally expect the Triad region to see storms developing now
until around 6 or 7pm. Then the expanding line is expected to
progress eastward early this evening and across the Triangle and
surrounding areas before moving to the coastal plain later this
evening. Storms are expected to continue through much of the evening
and early overnight hours over the Coastal Plain but expecting the
severe threat to begin to diminish between 8-11pm. After which,
generally just strong showers are expected along the coast as the
cold front pushes off the coast overnight into Friday morning.

The heat is here and the cold front moving through the evening will
give some relief this afternoon but in the mean time current
observations show much of the NW Piedmont in the upper 80s and
elsewhere in the low 90s. Southwest winds of 15-20 mph with
occasional gusts up to 25 are also making it not feel too bad out
there. Current heat indices as of 2pm are in the upper 90s no places
have yet hit 100 but a few areas are reporting heat index of 99.
Behind the front temperatures will drop into the mid 60s NW to low
70s SE.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 205 PM Thursday...

* Lingering showers possible in the far southeast during the
  afternoon/evening, otherwise a warm-to-hot and dry day is expected.

The cold front should be through the region by Friday morning,
allowing for temperatures to be a few degrees cooler than today's.
However, temperatures are still expected to be above average, with
highs in the upper 80s to around 90. Dew points should drop from
Thursday's, into the 60s to low 70s, which will allow a heat index
that is close to the ambient temperature. During the afternoon and
early evening hours, a few showers may linger with the cold frontal
boundary in the far western portions of the CWA. Otherwise, the post-
frontal high pressure will allow for dry conditions. Overnight, low
temperatures are expected to be in the mid 60s to low 70s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 205 PM Thursday...

* Hot conditions are expected through much of next week, with
  extreme and dangerous heat possible mid week.

* Heat advisories are likely at least Monday through Wednesday.

Deep high pressure will dominate the weather pattern over the region
for the entire extended period. This will allow the majority of the
next week to be dry. However, a few isolated showers are possible
during the afternoons late week.

The main hazard in the long term will be the heat. Maximum
temperatures are expected to be hot each day in the long term,
increasing in intensity from Saturday to Tuesday, then decreasing by
just a few degrees to end the week. Maximum temperatures on Saturday
are expected to be in the low to mid 90s. By Monday, maximum
temperatures are expected to be in the upper 90s to around 100
degrees, with heat indices above 100 degrees. Temperatures should
increase slightly on Tuesday, with greater coverage in areas that
could exceed 100 degrees. Wednesday and Thursday will still be hot,
however could drop a few degrees each day. Heat advisories will
likely be needed for at least Monday, Tuesday, and Wednesday, with
Excessive Heat Warnings possible in the northeast if heat indices
increase over 110.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 200 PM Thursday...

A line of showers and storms is expected to track west to east
across the region between 20 to 03z, resulting in periods of
sub-VFR restrictions, mainly due to reduced VSBYs. Some of the
strong storms could produce wind gusts of 35 to 40 kts. This
convection should exit the eastern terminals by 06z Friday,
followed by west to east clearing.

After 12Z Friday: Drier weather and prevailing VFR conditions are
expected Friday through early next week as strong high pressure
builds across our region.

&&

.CLIMATE...
Weather Records/Record Daily High Minimum Temperatures...

             Raleigh        Greensboro      Fayetteville

June 18      75 (1935)      73 (2018)       76 (2017)
June 19      73 (2018)      77 (1970)       77 (2017)

June 21      75 (1933)      75 (1924)       84 (1928)
June 22      78 (1933)      75 (1981)       84 (1928)
June 23      78 (2024)      74 (2024)       77 (2024)
June 24      76 (2024)      76 (2015)       79 (2010)
June 25      77 (2010)      75 (2015)       75 (1952)

Weather Records/Record Daily Maximum Temperatures...

             Raleigh        Greensboro      Fayetteville

June 21      101 (1933)      100 (1933)     105 (1933)
June 22      100 (2022)      100 (1914)     101 (1990)
June 23      100 (2024)      102 (1914)     102 (1981)
June 24       99 (2010)      103 (1914)     102 (1914)
June 25      100 (1952)      101 (1914)     102 (1914)

&&

.EQUIPMENT...
Computer System Upgrade at NWS Raleigh from June 16th through 19th...

The National Weather Service Raleigh Weather Forecast Office in
Raleigh will be conducting a required, scheduled update to our
Advanced Weather Interactive Processing System (AWIPS) computer
system. NWS offices use AWIPS to display and integrate weather and
water information, and to send life-saving information, such as
weather and water warnings, to the public.

AWIPS is updated periodically, but this update is comprehensive and
requires that the system be taken completely offline for
approximately three days, from the morning of Monday, June 16th
through the evening hours of Wednesday, June 18th. During that
time, NWS Raleigh forecasters will produce and disseminate products
for the area using the AWIPS system at one of our backup offices at
NWS Blacksburg, VA. No impacts to our core services of forecast
products and weather watches, warnings and advisories are expected
during this period.

A few of our services will be impacted as they originate only from
AWIPS facilities at NWS Raleigh, namely:

* NOAA Weather Radio broadcast: The following NOAA Weather Radio
  transmitters, programmed by NWS Raleigh, will be off the air
  during most of the AWIPS update:

  Buck Mountain (WWF 60 - 162.500 mhz)
  Chapel Hill (WXL 58 - 162.550 mhz)
  Ellerbe (WNG 597 - 162.400 mhz)
  Garner (WNG 706 - 162.450 mhz)
  Henderson (WNG 586 - 162.500 mhz)
  Tarboro (WXL 59 - 162.475 mhz)
  Winston-Salem (WXL 42 - 162.400 mhz)

* Graphical Hazardous Weather Outlook images normally at
  www.weather.gov/erh/ghwo?wfo=rah will not be updated.

* The Weather Story available at
  https:/www.weather.gov/rah/weatherstory will not be updated.

* NWS Raleigh will remain operational and staffed while AWIPS is
  offline, taking public and partner phone calls, communicating via
  social media, and performing other functions that can be completed
  without AWIPS.

We apologize for any inconvenience. Please direct any questions to
Jonathan Blaes at jonathan.blaes@noaa.gov

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...CA
SHORT TERM...Helock
LONG TERM...Helock
AVIATION...PM(RNK)
CLIMATE...RAH
EQUIPMENT...RAH
Hazardous weather outlook, Jun 19, 3:32 AM EST, 12 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
432 AM EDT Thu Jun 19 2025

NCZ007>011-021>028-038>043-073>078-083>086-088-089-200845-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
432 AM EDT Thu Jun 19 2025

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

There is a Level 2-Slight Risk for severe storms this afternoon and
evening. Damaging winds and large hail are the primary threats.
Localized flash flooding is also possible, mainly in urban and poor
drainage areas.

Heat indices will reach 100 to 103 degrees today, mainly along and
east of the Triangle, resulting in dangerous conditions for sensitive
to the heat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Extremely dangerous levels of heat is likely much of next week.
The hottest temperatures of the season so far are expected. Persistent
heat with numerous record highs and warm lows, light winds, sunny
days, and lack of overnight cooling will significantly increase the
danger.

As the heat builds, limit outdoor activity, stay hydrated, and
ensure access to air-conditioning and other cooling areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Special weather statement, Jun 19, 2:28 PM EST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Raleigh NC
328 PM EDT Thu Jun 19 2025

NCZ021-192015-
Forsyth NC-
328 PM EDT Thu Jun 19 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN FORSYTH COUNTY THROUGH
415 PM EDT...

At 328 PM EDT, Doppler radar was tracking a strong thunderstorm near
Nebo, or near East Bend, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rural Hall, Donnaha, Stanleyville, Belews Creek and Belews Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3626 8004 3623 8004 3616 8044 3619 8044
      3621 8045 3622 8043 3624 8045 3626 8045
TIME...MOT...LOC 1928Z 252DEG 23KT 3622 8058

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

22
Special weather statement, Jun 19, 3:32 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
432 PM EDT Thu Jun 19 2025

NCZ021-192115-
Forsyth NC-
432 PM EDT Thu Jun 19 2025

...A STRONG THUNDERSTORM WILL IMPACT FORSYTH COUNTY THROUGH 515 PM
EDT...

At 432 PM EDT, Doppler radar was tracking a strong thunderstorm over
Shacktown, or near Yadkinville, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Winston-Salem, Kernersville, Clemmons, Huntsville, Lewisville,
Walkertown, Rural Hall, Pfafftown, Belews Creek and Stanleyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3611 8050 3612 8046 3614 8044 3621 8045
      3622 8043 3624 8045 3626 8045 3626 8006
      3615 8004 3604 8004 3602 8043 3606 8046
      3604 8049 3606 8051 3609 8052
TIME...MOT...LOC 2032Z 259DEG 30KT 3612 8057

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

22

The radar

The Roanoke radar (KFCX), 104 km away, was scanning. The volume nearest the first event began at 20:53 UTC.

Open the radar archive at this moment

Event by event

44 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Forsyth

When
June 19, 3:52 PM EST
Where
Forsyth County, 2.29 mi E of Lewisville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.094, -80.379

A tree was blown down along Jeannine Drive.

Thunderstorm Wind, Forsyth

When
June 19, 3:55 PM EST
Where
Forsyth County, 1.13 mi WSW of Winston Jct
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
36.111, -80.287

Numerous trees were down in western and northwestern Winston-Salem. Trees were reported down on Austin Lane, Hedgecock Avenue, and Bartram Road.

Thunderstorm Wind, Forsyth

When
June 19, 3:59 PM EST
Where
Forsyth County, 0.63 mi WSW of Winston Salem
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
36.098, -80.261

A tree was blown down along Clover Street in Winston-Salem. Numerous other trees were blown down in the Winston-Salem area.

Thunderstorm Wind, Forsyth

When
June 19, 4:00 PM EST
Where
Forsyth County, 0.36 mi WSW of Winston Salem
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
36.097, -80.255

Several trees were down in the West End area and near downtown Winston-Salem including on Fourth Street.

Thunderstorm Wind, Forsyth

When
June 19, 4:04 PM EST
Where
Forsyth County, 0.48 mi NNE of (Int)winston-Salem A
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.136, -80.217

A tree was blown down along Airport Road near Barkwood Drive.

Thunderstorm Wind, Forsyth

When
June 19, 4:08 PM EST
Where
Forsyth County, 2 mi SE of Guthrie
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.099, -80.145

A tree was down along Merganser Way.

Thunderstorm Wind, Guilford

When
June 19, 4:20 PM EST
Where
Guilford County, 1.19 mi ENE of Colfax
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.127, -80.001

A tree was blown down at the 400 block of North Bunker Hill Road.

Thunderstorm Wind, Guilford

When
June 19, 4:40 PM EST
Where
Guilford County, 0.28 mi S of Hill Top
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.016, -79.880

A tree was blown down near the intersection of Wayne Road and Alamance Road.

Thunderstorm Wind, Guilford

When
June 19, 4:45 PM EST
Where
Guilford County, 0.73 mi NNW of Pinecroft
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.030, -79.835

A tree was blown down along Azalea Drive near Argonne Boulevard.

Thunderstorm Wind, Alamance

When
June 19, 5:18 PM EST
Where
Alamance County, 1.38 mi S of Alamance
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
36.010, -79.480

Several trees were blown down along Friendship Patterson Mill Road, many between South North Carolina Highway 62 and North Carolina Highway 49.

Thunderstorm Wind, Alamance

When
June 19, 5:24 PM EST
Where
Alamance County, 1.88 mi SW of Swepsonville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
35.999, -79.392

Several trees were blown down along South North Carolina Highway 87, many between Southern High School Road and Woods Chapel Road.

Thunderstorm Wind, Randolph

When
June 19, 5:25 PM EST
Where
Randolph County, 2.31 mi SSE of Julian Kecks Fld Arp
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
35.900, -79.612

Trees were reported down near Bowman Dairy Road and Old Route 421.

Thunderstorm Wind, Person

When
June 19, 5:43 PM EST
Where
Person County, 0.94 mi SW of Timberlake
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.271, -78.963

A tree was blown down near the intersection of Dick Holeman Road and Ned Moore Road.

Thunderstorm Wind, Person

When
June 19, 5:48 PM EST
Where
Person County, 2.27 mi SSW of Surf
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.320, -78.897

A tree was blown down along Surl Mount Tirzah Road.

Thunderstorm Wind, Granville

When
June 19, 5:55 PM EST
Where
Granville County, 0.49 mi SSE of Culbreth
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
911 Call Center
Coordinates
36.263, -78.727

Numerous trees were blown down around the intersection of Enon Rd and Culbreth Rd.

Thunderstorm Wind, Granville

When
June 19, 6:00 PM EST
Where
Granville County, 1.4 mi SSE of Belltown
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
36.250, -78.615

Wind damaged a trailer along Highway 15 North.

Thunderstorm Wind, Vance

When
June 19, 6:09 PM EST
Where
Vance County, 2.07 mi SW of Henderson
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
36.309, -78.426

Fallen trees damaged power equipment near the intersection of Watson Drive and Terrace Avenue.

Thunderstorm Wind, Vance

When
June 19, 6:20 PM EST
Where
Vance County, 1.94 mi SE of Brookston
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
911 Call Center
Coordinates
36.351, -78.305

Multiple trees were reported down, including one on a house. Several homes around the area also had roof damage.

Thunderstorm Wind, Warren

When
June 19, 6:30 PM EST
Where
Warren County, 0.69 mi N of Oine
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
36.490, -78.230

Multiple trees and power poles were down along the I-85 corridor in Warren County due to straight line winds. I-85 was closed for short time.

Thunderstorm Wind, Halifax

When
June 19, 6:50 PM EST
Where
Halifax County, 5.38 mi WSW of Summit
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
36.440, -77.909

Trees were reported down on powerlines.

Thunderstorm Wind, Chatham

When
June 19, 6:53 PM EST
Where
Chatham County, 5.21 mi NNE of Bynum
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.844, -79.132

A tree was reported down across Heartland Drive, blocking the road.

Thunderstorm Wind, Chatham

When
June 19, 6:55 PM EST
Where
Chatham County, 4.5 mi NNW of Siler City
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
35.790, -79.502

Trees and powerlines were down along Poe Road.

Thunderstorm Wind, Chatham

When
June 19, 7:05 PM EST
Where
Chatham County, 1.18 mi W of Bynum
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.768, -79.171

A tree was reported down.

Thunderstorm Wind, Chatham

When
June 19, 7:10 PM EST
Where
Chatham County, 6.53 mi NW of Farrington
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
35.860, -79.110

Power lines were down in the street and a large oak tree was in the roadway.

Thunderstorm Wind, Chatham

When
June 19, 7:10 PM EST
Where
Chatham County, 5.12 mi NNE of Bynum
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
35.840, -79.120

A tree was down in a cul-de-sac.

Thunderstorm Wind, Chatham

When
June 19, 7:12 PM EST
Where
Chatham County, 4.01 mi W of Farrington
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.811, -79.090

A tree fell down across the roadway.

Thunderstorm Wind, Chatham

When
June 19, 7:15 PM EST
Where
Chatham County, 3.92 mi W of Farrington
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.800, -79.090

A tree was reported down.

Thunderstorm Wind, Wake

When
June 19, 7:38 PM EST
Where
Wake County, 0.54 mi W of Asbury
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
35.780, -78.760

Trees were reported down in Cary.

Thunderstorm Wind, Wake

When
June 19, 7:43 PM EST
Where
Wake County, 1.86 mi ENE of Camp Polk
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.829, -78.669

A tree was blown down across Blenheim Drive near Manuel Street.

Thunderstorm Wind, Wake

When
June 19, 8:00 PM EST
Where
Wake County, 1.29 mi W of Eagle Rock
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.784, -78.443

A tree was blown down across Knightdale Eagle Rock Road near Wendell Falls.

Thunderstorm Wind, Wake

When
June 19, 8:07 PM EST
Where
Wake County, 1.47 mi WNW of Banks
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.640, -78.743

A tree was blown down near the intersection of Johnson Pond Road and Brozak Drive.

Thunderstorm Wind, Johnston

When
June 19, 8:10 PM EST
Where
Johnston County, 1.4 mi E of Emit
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
35.727, -78.245

Powerlines were reported down near the intersection of Barnes Road and Brooke Lane.

Thunderstorm Wind, Johnston

When
June 19, 8:13 PM EST
Where
Johnston County, 3.62 mi E of Emit
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.721, -78.206

A tree was blown down along Woodard's Dairy Road near Flower Hill Road.

Thunderstorm Wind, Johnston

When
June 19, 8:21 PM EST
Where
Johnston County, 1.92 mi NNW of Benson
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
35.407, -78.557

Powerlines were reported down on Banner Elk Rd near North Carolina highway 50.

Thunderstorm Wind, Wake

When
June 19, 8:25 PM EST
Where
Wake County, 2.23 mi E of Auburn
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
35.680, -78.510

Power outages were reported due to fallen trees in the Pine Hollow area.

Thunderstorm Wind, Nash

When
June 19, 8:30 PM EST
Where
Nash County, 2.9 mi NNE of Sharpsburg
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
35.911, -77.819

Trees were reported down on powerlines.

Thunderstorm Wind, Wilson

When
June 19, 8:35 PM EST
Where
Wilson County, 0.56 mi WNW of Elm City
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.802, -77.880

A tree was reported down on Lake Wilson Road near Elm City.

Thunderstorm Wind, Johnston

When
June 19, 8:40 PM EST
Where
Johnston County, 0.69 mi NW of Archers Lodge
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
35.687, -78.388

A tree was reported down on powerlines on Covered Bridge Road.

Thunderstorm Wind, Johnston

When
June 19, 8:55 PM EST
Where
Johnston County, 3.5 mi E of Coats Xrds
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.520, -78.488

A tree was reported down on Smith Road.

Thunderstorm Wind, Wilson

When
June 19, 9:20 PM EST
Where
Wilson County, 2.32 mi SSE of Bridgersville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
35.720, -77.731

A tree fell on powerlines north of Saratoga.

Thunderstorm Wind, Wilson

When
June 19, 9:25 PM EST
Where
Wilson County, 1.88 mi S of Stantonsburg
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
35.593, -77.835

A tree was blown down and blocking both lanes of traffic near the intersection of North Carolina highway 222 and Pelt Road.

Thunderstorm Wind, Sampson

When
June 19, 9:45 PM EST
Where
Sampson County, 0.69 mi N of Herring
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
35.130, -78.422

A tree was reported down on powerlines near Wrye Branch Road.

Thunderstorm Wind, Sampson

When
June 19, 10:10 PM EST
Where
Sampson County, 0.78 mi N of Clinton
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
35.011, -78.330

A tree was reported down on powerlines.

Thunderstorm Wind, Wayne

When
June 19, 10:10 PM EST
Where
Wayne County, 0.93 mi NE of Mt Olive
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
35.210, -78.059

Multiple trees were reported down in Mount Olive.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2025Every state in 2025This day in weather historyWarnings in North Carolina, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1268087, 1268099, 1268088, 1268100, 1268089, 1268095, 1268097, 1268098, 1268101, 1270074, 1270062, 1273607, 1270084, 1270080, 1273574, 1270127, 1270100, 1273579, 1270087, 1273604, 1273600, 1273608, 1273571, 1270131, 1270140, 1273572, 1273566, 1273576, 1273585, 1273581, 1273578, 1273587, 1273591, 1273593, 1273618, 1273605, 1273601, 1273614, 1273615, 1273609, and more.